RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 266, Pages 202–217 (Mi tm1879)  

This article is cited in 2 scientific papers (total in 2 papers)

Consistency on Cubic Lattices for Determinants of Arbitrary Orders

O. I. Mokhovab

a Department of Geometry and Topology, Faculty of Mechanics and Mathematics, Moscow State University, Moscow, Russia
b Centre for Nonlinear Studies, L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences, Moscow, Russia

Abstract: We consider a special class of two-dimensional discrete equations defined by relations on elementary $N\times N$ squares, $N>2$, of the square lattice $\mathbb Z^2$, and propose a new type of consistency conditions on cubic lattices for such discrete equations that is connected to bending elementary $N\times N$ squares, $N>2$, in the cubic lattice $\mathbb Z^3$. For an arbitrary $N$ we prove such consistency on cubic lattices for two-dimensional discrete equations defined by the condition that the determinants of values of the field at the points of the square lattice $\mathbb Z^2$ that are contained in elementary $N\times N$ squares vanish.

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 266, 195–209

Bibliographic databases:

UDC: 512.643.2+511.9+514.74+514.174.6+517.957
Received in December 2008

Citation: O. I. Mokhov, “Consistency on Cubic Lattices for Determinants of Arbitrary Orders”, Geometry, topology, and mathematical physics. II, Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 266, MAIK Nauka/Interperiodica, Moscow, 2009, 202–217; Proc. Steklov Inst. Math., 266 (2009), 195–209

Citation in format AMSBIB
\Bibitem{Mok09}
\by O.~I.~Mokhov
\paper Consistency on Cubic Lattices for Determinants of Arbitrary Orders
\inbook Geometry, topology, and mathematical physics.~II
\bookinfo Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 266
\pages 202--217
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2603268}
\zmath{https://zbmath.org/?q=an:1259.39005}
\elib{http://elibrary.ru/item.asp?id=12901685}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 266
\pages 195--209
\crossref{https://doi.org/10.1134/S0081543809030110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000270722100011}
\elib{http://elibrary.ru/item.asp?id=15305743}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350373836}


Linking options:
  • http://mi.mathnet.ru/eng/tm1879
  • http://mi.mathnet.ru/eng/tm/v266/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Oleg I. Mokhov, “On Initial Data in the Problem of Consistency on Cubic Lattices for $3\times3$ Determinants”, SIGMA, 7 (2011), 075, 19 pp.  mathnet  crossref  mathscinet
    2. Demskoi D.K., Tran D.T., “Darboux integrability of determinant and equations for principal minors”, Nonlinearity, 29:7 (2016), 1973–1991  crossref  mathscinet  zmath  isi  elib  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:189
    Full text:7
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019